Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My both feet and legs are getting swelling. I have hypertentiuonfor

i have been suffering from hypertentiuonfor last 4 years.rececntly my b p recorded 130/80 my age is 44 i have been using METXL50AM DICORATE ER250 STOREVAS10 and RESTYL0.5 but for last 20 days my both feet and legs are getting SWELLING i am not diabetic plz kindly suugest and guide me for speedy recovery thanks
Asked On : Wed, 27 Jan 2010
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Oh, really. I think that you should consult a skin specialist. It is always better to get it examined. I really dont understand the names you have put.

Answered: Wed, 27 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor